# SDR C2XA10IA163

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 23,728 hours, 17,799 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2226
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2948, THE CREW REPORTED A BLEED ONE LEAK IN CLIMB OUT THAT CLEARED UPON CLOSING BLEED ONE WITH NO APU.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED BLEED DUCT O-RING AT JOINT 19B IN THE LT CARGO COMPARTMENT, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS NOTED.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
